# SDR AU981596

- Difficulty date: November 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc O320E2D
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pin
- Part number: LW13445
- Condition: Wrong Part
- Location: Engine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) CYLINDER KITS (4OFF) USED TO SERVICE THE ENGINE HAD THE INCORRECT LIGHTWEIGHT PISTON PINS FITTED INSTEAD OF THE CORRECT HEAVYWEIGHT PINS.  THE INCORRECT PINS WERE MARKED LW13445 WHICH IS THE PART NUMBER FOR THE CORRECT HEAVYWEIGHT PIN.
